MAUDE Adverse Event Report: Limacorporate S.p.A. BIOLOX DELTA; Biolox Delta - Femoral Head Dia 32 mm #L,

Limacorporate S.p.A. BIOLOX DELTA; Biolox Delta - Femoral Head Dia 32 mm #L,
Model Number 5010.42.323
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No pre-existing anomalies were detected by the check of the device history records of the lot numbers involved.This is the first and only complaint recorded on these lot numbers (25at118, ster.N.2500100, 7011917337).We will submit a final report after the investigation.
 
Event or Problem Description
Hip revision surgery due to infection performed on (b)(6) 2025.Complaint source reported appearance of hyperemic tumescence with fistulation on the scar upon routine checkup, compatible with acute septic phlebitis.Explantation, multiple swabs and application of antibiotic spacer.Previous surgery was performed on (b)(6) 2025 (due to left femoral neck fracture).The following devices were explanted: delta protr.Liner øint 32mm #m, product code 5886.54.158, lot n.25at118, ster.N.2500100 fem.Modular head - l ø32mm, product code 5010.42.323, lot n.7011917337 patient is female, 48 years old.This event occurred in italy.Note: only the head is cleared in the usa.

Brand Name
BIOLOX DELTA
Common Device Name
Biolox Delta - Femoral Head Dia 32 mm #L,
Manufacturer (Section D)
Limacorporate S.p.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key23605997
Report Number3008021110-2025-00149
Device Sequence Number13073889
Product Code MBL
UDI-Device Identifier08033390179904
UDI-Public08033390179904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5010.42.323
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date09/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown